Sorry for my english.. i am here because my mom have ovarian cancer stage 2b she was operation and chemotherapy 2017, all the time her marker was ok 11-12, last time july 2020 18.5, doctor said no stress and we forget about it, than start corona... and she get next test only now in may 2021, and we are shocked it is 220 (ca125) 10 days before it she makes covid vaccine pfizer, after 27.05 she made CT, [edited by moderator] all abdomen is in metastazes and also lymph... :((( to say i am shoked is not to say anything and on 2017 she was clear, no metastazes we think she will never get it back, now she get all. And i dont know what they can help? Will she live?
Ovarian cancer recidive: Sorry for my english.. i... - My Ovacome
Try not to panic.(easier said than done) She should be offered more options of treatment I would think and these will get her markers back down as in.2017 it sounds like she had the first line treatment. Try and stay positive after you allow yourself the time to process this latest development. The vaccine alone will not have caused this but in a way it may have caused an inflammatory reaction that has highlighted symptoms and caused your Mom to seek help before it was much worse so in a way its been a good thing. Your English is very good 👍 xx
It is so hard as she think cancer go away on 2017, :((( it is not 1 metastases there is a lot of different even i try to translate with google how bad is that maybe u will understans something ... and will they help her in that case?CT signs of masses of the peritoneum, including the visceral peritoneum of the liver and mesentery, in the small pelvis (may correspond to carcinomatosis). Lymphadenopathy of the abdominal cavity, retroperitoneal space and small pelvis (secondary genesis is not excluded). Small ascites (hemorrhagic (?). Bilateral calicopyeloreterectasia. Signs of stricture of both ureters. Condition after extirpation of the uterus with appendages. Postoperative changes in the small pelvis. Recommended: cons. oncologist. If necessary, MRI of the abdominal floor
Is your Mum getting her reports in her first language and you are translating or are you getting them in English and having difficulty understanding them . I'm just wondering if there is a way for you to ask for a translator to go through reports with you in a more understandable way. Believe me they are difficult enough to understand ,even if in your first language ,so it must be very hard for you. Maybe make contact with the team on here to see if they can signpost you to help of any other charities. I know this doesn't help you at this immediate moment but it may for the future. If you could attach a copy of her ct result someone maybe able help explain. There are some posts on here with c125 markers that have been brought down from numbers in the1000's to two figure numbers with 2nd line treatment so although you see it as a big jump for your Mum chemotherapy again can get great result. Looks like it advises a consultation with an oncologist and an mri scan. Be proactive in pushing for this. Check everything has gone through to the right places to keep things moving. Xx
I am waiting for latvian CT information and with that i can go to oncologist, MRT must be made before yes?
Usually it would be done before so it helps the oncologist get a better idea of what is happening so helps them to make a descion what the best way of further treating your Mum. X
Hi, It is evident how concerned you are about your Mum you’re clearly a devoted daughter. I started my journey the same time as your mum Ca125 was 16000 I had a recurrence in 2019 Ca125 was 4500.Something is currently going on with me at present Ca125 1500.
My way of dealing with the disease is to try not to get too concerned with what I’ve got and the technicalities, I just put my energy into dealing with getting rid of it. Kind regards to you and your Mum.
I just want to belive that it is not the end that we can try to do something, as metastases are in the abdomen, the lymph nodes are all enlarged and the liver also sees something, and also the obscure nodes in the lungs that believe that a fight is possible ??? how to???
Hello If your Mum’s last chemo was 2017 she has a good chance that the chemo will work as effectively this time too. Try to think of it as a chronic disease, it will return but as long as the chemo is working the doctors can treat it again and restore her to health xx
how we can know that works? if she has 2b and there were no metastsies? her ca 125 when cancer was find is 25, and after chemo 10-13, and now it is 220
Has your mother had her tumor material checked for genetic mutations? Not a genetic BLOOD test, but testing of her actual tumor material? [edited by moderator] It will help to determine treatment options. I have been fighting OC for six years. I'm still here enjoying life. I have HGSE OC 3C BRCA1+ HRD+ and have recurred twice.
No nothing done yet, as she was in remission till now
[edited by moderator] It takes a couple weeks to get the results. It is your mother's right to get second opinions and to have tumor tissue genetically tested.
I understand, but till now we didnt start anything, we wait for CT results to go ocologist, maybe i can ask it when they start to make chemo
Inguc_is, I have replied to your query you left on my post, please read that and don’t despair.Iris xx
Yes, she will definitely Live. The Oncologists will try her on chemotherapy which should bring her CA125 down. I have had OC for 3 years stage 3 & my Oncologist always has some reassuring treatment to offer. Have faith, Iside X
Not what you're looking for?
You may also like...
question. My mother's ca125 has been increased a bit. She was diagnosed with ovarian cancer and was...
Surgeon said she would only operate if after exploring she felt she could get it all. She said she...
to go to GP for another sick note. A mucinous ovarian cancer was found in one of my ovaries and I...
Uterus, Appendix, Lymph Nodes and a layer of fat. I was diagnosed with Clear Cell Ovarian Cancer....
waiting for more chemo, am really worried as they said she couldn’t go on another PARP inhibitor as...